MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. TECHLITE PEN NEEDLE; PEN NEEDLES
Model Number 32G X 8MM
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Event or Problem Description
Patient calling that pen needles will not dispense insulin.

Brand Name
TECHLITE PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key8356972
Report Number9613304-2019-00035
Device Sequence Number18883579
Product Code FMI
UDI-Device Identifier00015482238322
UDI-Public(01)00015482238322(17)230701(10)Y56U7
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/01/2023
Device Model Number32G X 8MM
Device Catalogue Number8649
Device Lot NumberY56U7
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1